Applied Mathematics

Vol.5 No.13(2014), Paper ID 47986, 4 pages

DOI:10.4236/am.2014.513201

 

A Method to Simulate the Skew Normal Distribution

 

Dariush Ghorbanzadeh, Luan Jaupi, Philippe Durand

 

CANAM-Département IMATH, Paris, France
CANAM-Département IMATH, Paris, France
CANAM-Département IMATH, Paris, France

 

Copyright © 2014 Dariush Ghorbanzadeh, Luan Jaupi, Philippe Durand et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ghorbanzadeh, D. , Jaupi, L. and Durand, P. (2014) A Method to Simulate the Skew Normal Distribution. Applied Mathematics, 5, 2073-2076. doi: 10.4236/am.2014.513201.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.